# SDR TWAA9812122

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 17L CRACKED AT STA 965.  REPLACED SECTION OF LONGERON FROM FS 955 TO 996, PER SRM 51-10, PG 1 ITEM C, AND INSTALLED LONGERON SPLICE PER SRM 53-02, FIG 18.
